default-icon
Overdosage of FLUGRAIN 10 and NILLCER 40
Had 10 tablets each of FLUGRAIN 10 and NILLCER 40 in stress and after that i had vomitted twice as well...do I need to take other curative measures or will this suffice...are these tablets dangerous enough to cause some severe damage
64 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pl rush to nearest hospital as its a Medicolegal case & you need management in hospital.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.